Is naproxen dangerous?
- 2 Dec 2010 by kjmoore
2 Dec 2010
The potential for naproxen to do harm depends on the patient's risk for harm.
The following are reasons to be cautious (not an exhaustive list):
-high blood pressure
2 Dec 2010
There is no medication in the world that is not dangerous all medication is dangerous and can cause side effects,kidney damage, etc... the list goes on. My answer to this question is yes its just as dangerous as any drug out there.
8 Dec 2010
i have been on naproxen for two years and i am very grateful to say no side effects but once you start taking it be aware of the side effects that COULD happen ask your doctor for side effects related to it and write them down and once you start taking it look out for them and if you experience any mark them down and then talk to your doctor about them
13 Sep 2011
Any anti inflammatory can be, but my husband had severe stomach problems from eating it, for it caused him to have irritation in specific spots in his stomach and esophagus that in time ulcerated and bled. He ended up in the hospital with internal bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What Kinds of Medications in Psych health shoul I avoid when taking Naproxen. What other Psychic medications go and not go with Naproxen as well as ...
2 answers • 21 Dec 2010
I have Ankylosing Spondilitis and am on 1000mg of Naproxen and 15mg Lansoprazole. The dosage is becoming less effective and my pain is really bad. ...
1 answer • 10 Feb 2012
My Dr changed me from x3 Ibuprofen to x4 Naproxen a day and i find that i prefer Ibuprofen as no relief at all with Naproxen has anyone else found ...
1 answer • 23 Feb 2012
I was taking 400mg 4x a day for years until it ate my stomach out. I now take Naproxen 500mg 2x a day. 2 a day just do not last, can Ibuprofen be ...
4 answers • 3 Nov 2012
Hi! Because of a pain in my arm/shoulder, I've started taking Naproxen. Before this, me and my husband tried to get pregnant, but since I ...
1 answer • 9 Oct 2013